# SDR QXEA2017041700273

- Difficulty date: April 11, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 18,319 hours, 19,602 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Rope
- Condition: Exposed
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROPE EXPOSED ON TYPE II/III EMERGENCY EXIT. OPENED TYPE II/III EMERGENCY EXIT. RE-POSITIONED ROPE. CLOSED TYPE II/III EMERGENCY EXIT DOOR. ROPE NO LONGER EXPOSED. NO PARTS REPLACED.
